# SDR R61A201402280354

- Difficulty date: February 28, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 25,081 hours, 18,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: PE201944010A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT L1 DOOR STOPS HARDWARE IS CORRODED.  MX R & R L1 DOOR STOPS HARDWARE IAW AMM 52-11-23.  PN PE20194-4010A, BOLT.
